Home
The SFB - QMC Methods: Theory and Applications
Project Part Leaders
Staff
Project Parts
Publications
Talks
Education
SFB Activities
Advisory Board
Cooperations
Guests
Land Oberösterreich
Press
Contact
News


Publications from the SFB in the different periods

Publications from 01.01.2016 until today

  1. Kritzer, P., Pillichshammer F.: Tractability of multivariate integration in hybrid function spaces. In: Monte Carlo and Quasi-Monte Carlo Methods 2014. (R. Cools and D. Nuyens eds.), Springer, Berlin Heidelberg New York, pp. 437-454, 2016. arXiv:1404.3493.
  2. Szölgyenyi M.: Dividend maximization in a hidden Markov switching model. In: Statistics & Risk Modeling, 32(3-4), pp. 143-158, 2016. arXiv: 1602.04656.
  3. Drmota M., Mauduit C., Rivat J.: The Thue Morse Sequence along Squares is Normal. manuscript, Pdf.
  4. Hofer R., Niederreiter H.: Vandermonde Nets and Vandermonde Sequences. In: Monte Carlo and Quasi-Monte Carlo Methods 2014. (R. Cools and D. Nuyens eds.), Springer, Berlin Heidelberg New York, Vol. 163, pp. 87-105, 2016, Pdf.
  5. Leobacher G., Szölgyenyi M.: A numerical method for SDEs with discontinuous drift. In: BIT Numerical Mathematics, 56(1), pp. 151-162, 2016. arXiv:1503.08005.
  6. Hellekalek P., Kritzer P., Pillichshammer F.: Open type quasi-Monte Carlo integration based on Halton sequences in weighted Sobolev spaces. In: J. Complexity (33), pp. 169-189, 2016. arXiv:1411.3823.
  7. Winterhof A., Yayla O.: Family complexity and cross-correlation measure for families of binary sequences. In: The Ramanujan Journal, (39), pp. 639-645, 2016. arXiv:1408.4980.
  8. Shparlinski I., Roche-Newton O.: Polynomial values in subfields and affine subspaces of finite fields. In: Quarterly Journal of Mathematics. Bd., pp. 10, to appear. arXiv:1407.2273.
  9. Mérai, L.: Pseudorandomness of binary sequences derived from linear recursions. In: Periodica Math. Hungar. Bd., pp. 59-65, to appear. Pdf.
  10. Roche-Newton O., Zhelezov D.: A bound on the multiplicative energy of a sum set and extremal sum-product problems. In: Moscow Journal of Combinatorics and Number Theory. Bd., pp. 10, to appear. arXiv:1410.1156.
  11. Saad Eddin S.: An explicit upper bound for $left|L(1, chi) ight|$ when $chi(2)=1$ and $chi$ is even. In: International Journal of Number Theory, published online, 2016. doi:10.1142/S1793042116501372.
  12. Irrgeher C., Kritzer P., Pillichshammer F., Wozniakowski H.: Tractability of Multivariate Approximation Defined over Hilbert Spaces with Exponential Weights. In: J. Approx. Theory (207), pp. 301-338, 2016. arXiv:1502.03286.
  13. Bors A.: On the dynamics of endomorphisms of finite groups. In: Applicable Algebra in Engineering, Communication and Computing, to appear. doi:10.1007/s00200-016-0304-9.
  14. Dick J., Kritzer P.: On a projection-corrected component-by-component construction. In: J. Complexity (32), pp. 74-80, 2016. arXiv:1502.04396.
  15. Aistleitner C., Hofer R., Larcher G.: On parametric Thue-Morse Sequences and Lacunary Trigonometric Products. Submitted. arXiv:1502.06738.
  16. Saad Eddin S.: An asymptotic distribution for $|L^{prime}/L(1, chi)|$, Submitted. arXiv:1503.08353.
  17. Hofer R., Ramaré O.: Discrepancy estimates for some linear generalized monomials. In: Acta Arithmetica, 173, pp. 183-196, 2016. Pdf.
  18. Kritzer, P., Pillichshammer, F., Wasilkowski, G.W.: Very low truncation dimension for high dimensional integration under modest error demand. In:  J. Complexity, 35, pp. 63-85,2016. arxiv:1506.02458.
  19. Berkes I., Tichy R.: The Kadec-Pe{l}czynski theorem in $L^p, 1le p<2$, Proc. AMS, arXiv:1506.07453, to appear.
  20. Baláž V., Iacò M.R., Strauch O., Thonhauser S., Tichy R.: An extremal problem in uniform distribution theory. In: Uniform Distribution Theory, to appear, arXiv:1503.03980.
  21. Iacò M.R., Ziegler V: Discrepancy of generalized LS-sequences, Submitted, arXiv: 1503. 07299.
  22. Brauchart J.S.: Explicit formulas for the Riesz energy of the N-th roots of unity, In: Modern Trends in Constructive Function Theory: Conference in Honor of Ed Saff's 70th Birthday: Constructive Functions 2014, (Hardin, Douglas P. and Lubinsky, Doron S. and Simanek, Brian Z. eds.), American Mathematical Soc., 661, pp. 101-120, 2016. arXiv:1105.5530.
  23. Larcher G.: On the discrepancy of sequences in the unit-interval. In: Indagationes Math., Vol. 27, Nr. 2, pp. 546-558. 2016.
  24. Aistleitner C., Larcher G.: Metric results on the discrepancy of sequences $ (a_n alpha )_{n ge 1} $  modulo one for integer sequences  $ (a_n )_{n ge 1} $  with polynomial growth behaviour, In: Mathematika. Nr. 62, pp. 478-491, 2016.
  25. Irrgeher C., Kritzer P., Pillichshammer F., Wozniakowski H.: Approximation in Hermite spaces of smooth functions. In: J. Approx. Theory, 207, pp. 98-126, 2016. arXiv:1506.08600.
  26. Kritzer P., Niederreiter H.: Mixed orthogonal arrays, $(u,m,e,s)$-nets, and $(u,e,s)$-sequences. In: Discrete Mathematics, to appear. arXiv:1506.09069.
  27. Shardin A. A., Szölgyenyi M.: Optimal Control of an Energy Storage Facility Under a Changing Economic Environment and Partial Information. In: International Journal of Theoretical and Applied Finance, 19(4), pp. 1-27, 2016. arXiv:1602.04662.
  28. Hanson B., Lund B., Roche-Newton O.: On distinct perpendicular bisectors and pinned distances in finite fields. In: Finite fields and their applications, to appear.
  29. Cilleruelo J., Iosevich A., Roche-Newton O., Rudnev M.: Elementary methods for incidence problems in finite fields, Submitted.
  30. Mérai L., Yayla O.: Improving results on the pseudorandomness of sequences generated via the additive order. In: Discrete Mathematics, to appear.
  31. Rudnev M., Shkredov I., Roche-Newton O.: New sum-product type estimates over finite fields. Submitted.
  32. Roche-Newton O.: A short proof of a near-optimal cardinality eestimate for the size of a product of a sum set. In: Proceedings of Symposium on Computational Geometry 2015, to appear.
  33. Bors A.:Classification of finite group automorphisms with a large cycle. In: Communications in Algebra, 44(11), pp. 4823-4843, 2016. arXiv:1410.2284
  34. Bors A.: Classification of finite group automorphisms with a large cycle II. In:  Communications in Algebra, to appear. pdf.
  35. Bors A.: Finite groups with an automorphism of large order. Submitted. pdf.
  36. Drmota M.: The discrepancy of generalized Van-der-Corput-Halton sequences. Submitted. pdf.
  37. Ramaré O., Saad Eddin S.: An effictive Vander Corput inequality. In: The Ramanujan Journal. Submitted, 2015.
  38. Aistleitner C., Larcher G.: On sequences with prescribed metric discrepancy behavior. In: Monatshefte Math. To appear.
  39. Aistleitner C., Larcher G.: On the pair correlation of fractional parts of parametric sequences, Submitted, 2015.
  40. Irrgeher C., Kritzer P., Pillichshammer F.:  Integration and approximation in cosine spaces of smooth functions. In: Math. Comput. Simulation, to appear. arXiv:1511.00328.
  41. Hinrichs A., Larcher G.: An improved lower bound for the $L_{2}$-discrepancy. In: Journal of Complexity, Vol. 34, pp. 68-77. 2016. arXiv:1509.05878
  42. Kallus Y., Kusner W.: The local optimality of the double lattice packing. In: Discrete and Computational Geometry, pp. 1-23, 2016. arXiv:1509.02241
  43. Kritzer P., Pillichshammer F., Wasilkowski G.W.:  A note on equivalence of anchored and ANOVA spaces; lower bounds. In: J. Complexity, (38), pp. 31-38, 2017. arXiv:1511.05674
  44. Leobacher G., Szölgyenyi M.: A Strong Order $1/2$ Method for Multidimensional SDEs with Discontinuous Drift. In: Annals of Applied Probability, to appear. arXiv:1512.02807
  45. Kritzinger R.: $L_p$- and $S_{p,q}^{r}B$-discrepancy of the symmetrized van der Corput sequence and modified  Hammersley point sets in arbitrary bases. In: J. Complexity (33), pp. 145-168, 2016.
  46. Kritzinger R.: An exact formula for the $L_2$ discrepancy of the symmetrized Hammersley point set. In: Math. Comput. Simulat., to appear.
  47. Laimer H.: On combined component-by-component constructions of lattice point sets. In: J. Complexity, pp. 38, 22-30, 2017. arXiv:1512.04771
  48. Hofer R.: Halton-Type Sequences to Rational Bases in the Ring of Rational Integers and in the Ring of Polynomials over a Finite Field. Submitted, 2015. Pdf.
  49. Dick J., Gomez-Perez D., Pillichshammer F., Winterhof A.: Digital inversive vectors can achieve strong polynomial tractability for the weighted star discrepancy and for multivariate integration. In: Proc. Amer. Math. Soc., to appear. arXiv:1512.06521
  50. Madritsch M., Tichy, R.: Dynamical systems and uniform distribution of sequences. In: Memorial Volume for Wolfgang Schwarz, Springer International Publishing Switzerland, to appear, arXiv:1501.07411.
  51. Aistleitner C., Pausinger F., Svane A.M., Tichy R.: On functions of bounded variation. In: Math. Proc. Camb. Phil. Soc., to appear, arXiv:1510.04522.
  52. Coons M., Spiegelhofer L.: The maximal order of hyper-($b$-ary)-expansions. Submitted, 2015. arXiv:1511.08267.
  53. Hittmeir M.: Deterministic factorization of sums and differences of powers. Submitted, 2015. arXiv:1512.06401.
  54. Dick J., Hinrichs A., Markhasin L., Pillichshammer F.: Optimal $L_p$-discrepancy bounds for second order digital sequences. In: Israel J. Math., to appear. arXiv:1601.07281.
  55. Brauchart J.S., Saff E.B., Sloan I.H., Wang Y.G., Womersley R.S.: Random Point Sets on the Sphere --- Hole Radii, Covering, and Separation. Submitted, 2015. arXiv:1512.07470
  56. Aistleitner C., Hinrichs A., Rudolf D.: On the size of the largest empty box amidst a point set. In: Discr. Appl. Math. To appear. http://arxiv.org/abs/1507.02067
  57. Kritzer P., Pillichshammer F., Wozniakowski H.: $mathbb{L}_{infty}$-approximation in Korobov spaces with exponential weights. In: Journal of Complexity, to appear. arXiv:1602.02572.
  58. Grepstad S., Lev N.: Riesz bases, Meyer's quasicrystals, and bounded remainder sets, Submitted, 2016. arXiv:1602.00495.
  59. Agora E., Grepstad S., Kolountzakis M.N.: Spectra for cubes in products of finite cyclic groups, Submitted, 2016. arXiv:1602.03165.
  60. Grepstad S., Larcher G.: Sets of bounded remainder for the continuous irrational rotation on $[0,1)^2$, Submitted, 2016. arXiv:1603.00207
  61. Aistleitner C., Hofer R., Larcher G.: Some recent developments at the intersection of Diophantine approximation, analytic number theory, and irregularities of distribution, Submitted, 2016.
  62. Kritzinger L. M., Kritzinger R.: $L_2$ discrepancy of symmetrized generalized Hammersley point sets in base $b$. In: J. Number Theory (166), pp. 250-275, 2016. arXiv:1511.04937.
  63. Kritzer P., Pillichshammer F., Wasilkowski G.W.: Truncation Dimension for Function Approximation, Submitted, 2016. arXiv:1610.02852.
  64. Hittmeir M.: Computational aspects of rational residuosity, Submitted, 2016. arxiv.org:1604.07791.
  65. Moree P., Saad Eddin S.: Products of two proportional primes. Submitted, 2016. arXiv:1606.07727.
  66. Eichler A., Leobacher G., Szölgyenyi M.: Utility Indifference Pricing of Insurance Catastrophe Derivatives, Submitted, 2016. arXiv:1607.01110.
  67. Kusner W.: On the densest packing of polycylinders in any dimension. In: Discrete & Computational Geometry 55.3, pp. 638-641, 2016. arXiv:1405.0497.
  68. Barat G., Grabner P. J.: Spatial equidistribution of binomial coefficients modulo prime powers. In: Unif. Distrib. Theory, to appear.
  69. Elsholtz C., Technau N., Tichy R.: On the regularity of primes in arithmetic progressions. In: Int. J. Number Theory, to appear. arXiv:1602.04317.
  70. Iacò M.R., Steiner W., Tichy R.: Linear recursive odometers and beta-expansions, In: Uniform Distribution Theory, to appear. arXiv:1604.07223.
  71. Tichy R.: Beweise im Schulunterricht: strukturiertes Denken und präzise Sprache, In: Didaktikhefte der ÖMG, to appear.
  72. Kreso D., Tichy R.: Diophantine equations and monodromy groups, to appear. arXiv:1601.07316.
  73. Dubickas A., Kreso D.: Diophantine equations with truncated binomial expansions, In: Indag. Math., 27, pp. 392-405, 2016.
  74. Hales T., Kusner W.: Packings of Regular Pentagons in the Plane, Submitted, 2016. arXiv:1602.07220.
  75. Dick J., Irrgeher C., Leobacher G., Pillichshammer F.: On the optimal order of integration in Hermite spaces with finite smoothness, Submitted, 2016. arXiv:1608.06061.
  76. Dick J., Pillichshammer F., Suzuki K., Ullrich M., Yoshiki T.: Lattice based integration algorithms: Kronecker sequences and rank-1 lattices, Submitted, 2016. arXiv:1608.08687.
  77. Aistleitner Ch., Larcher G., Pillichshammer F., Saad Eddin S., Tichy R.F.: On Weyl products and uniform distribution modulo one, Submitted, 2016. arXiv: 1609.04929.
  78. Kritzer P., Niederreiter H., Pillichshammer F.: Ian Sloan and Lattice Rules, Submitted, 2016.
  79. Leobacher G., Szölgyenyi M.: Convergence of the Euler-Maruyama method for multidimensional SDEs with discontinuous drift and degenerate diffusion coefficient, Submitted, 2016. arXiv:1610.07047.
  80. Isik L., Topuzoglu A., Winterhof A.: Complete mappings and Carlitz rank. Designs, Codes and Cryptography, to appear. arXiv: 1604.07710.
  81. Mérai L., Winterhof A.: On the linear complexity profile of some sequences derived from elliptic curves. In: Designs, Codes, and Cryptography, Vol. 81, pp. 259-267, 2016. arXiv:1509.06909.
  82. Hofer R., Winterhof A.: Linear complexity and expansion complexity of some number theoretic sequences. In: Lecture Notes Computer Science, to appear. Pdf.
  83. Mérai L., Niederreiter H., Winterhof A.: Expansion complexity and linear complexity of sequences over finite fields. In: Cryptography and Communications - Discrete Structures, Boolean Functions and Sequences, to appear. arXiv:1606.06482.
  84. Mérai L., Winterhof A.: On the pseudorandomness of the Liouville function of polynomials over a finite field. In: Journal Uniform Distribution Theory, Vol. 1 (1), pp. 47-58. Pdf.
  85. Su M., Winterhof A.: On the pseudorandomness of quaternary sequences derived from sequences over F_4. In: Periodica Mathematica Hungarica, to appear. Pdf.
  86. Hofer R., Winterhof A.:On the arithmetic autocorrelation of the Legendre sequence. In: Advances in Mathematics of Communications, to appear. Pdf.
  87. Hofer R., Merai L., Winterhof A.: Measures of pseudorandomness: Arithmetic autocorrelation and correlation measure. In: C. Elsholtz, P. Grabner (Hrsg.), Number Theory - Diophantine problems, uniform distribution and applications, Festschrift in honour of Robert F. Tichy's 60th birthday.: Springer. Pdf.
  88. Dick J., Hinrichs A., Markhasin L., Pillichshammer F.: Discrepancy of second order digital sequences in function spaces with dominating mixed smoothness. In: Mathematika, to appear. arXiv:1604.08713
  89. Kritzinger R., Laimer H., Neumüller M.: A reduced fast construction of polynomial lattice point sets with low weighted star discrepancy. Submitted, 2016. arXive:1701.02525.
  90. Moore P., Saad Eddin S.: Products of two proportional primes. In: International Journal of Number Theory, to appear. arXiv:1606.07727
  91. Mérai L.: On the typical values of the cross-correlation measure. In: Monatsh. Math. Vol.180, no. 1, pp. 83-99, 2016. doi:10.1007/s00605-016-0886-0.
  92. Mérai L.: The cross-correlation measure of families of finite binary sequences: limiting distributions and minimal values. In: Discrete Appl. Math., http://www.sciencedirect.com/science/journal/0166218X/214/supp/CVol. 214, pp. 153–168, 2016. doi:10.1016/j.dam.2016.06.024arXive:1608.02354 .
  93. Mérai L.: On pseudorandom properties of certain sequences of points on elliptic curve.In: Lecture Notes Computer Science, to appear.
  94. Mérai L.: Predicting the elliptic curve congruential generator. In: Appl. Algebra Eng. Commun. Comput. , pp.1-11, 2016. doi:10.1007/s00200-016-0303-x
  95. Bors A.: Finite groups with an automorphism inverting, squaring or cubing a non-negligible fraction of elements. Submitted, 2016. Pdf.
  96. Bors A.: Fibers of word maps and an application to composition factors. Submitted, 2016. Pdf.
  97. Kritzer P., Laimer H., Pillichshammer F.: Tractability of $L_2$ -approximation in hybrid function spaces. Submitted, 2017. arXive:1701.02910.
  98. Kritzinger R.: Optimal discrepancy rate of point sets in Besov spaces with negative smoothness. Submitted, 2017. arXiv:1701.01970.
  99. Drmota M., Kauers M., Spiegelhofer L.: On a Conjecture of Cusick Concerning the Sum of Digits of $n$ and $n + t$. In: SIAM J. Discrete Math., 30(2), pp. 621-649, 2016. arXiv:1509.08623.
  100. Müllner C., Spiegelhofer L.: Normality of the Thue--Morse sequence along Piatetski-Shapiro sequences, II. In: Israel J. Math., to appear. arXiv:1511.01671.
  101. Spiegelhofer L., Wallner M.: Divisibility of binomial coefficients by powers of primes. Submitted, 2016. arXiv:1604.07089.
  102. Spiegelhofer L.: A digit reversal property for Stern polynomials. Submitted, 2016. arXiv:1610.00108.
  103. Müllner C.: Automatic sequences fulfill the Sarnak conjecture. Submitted, 2016. arXiv:1602.03042.
  104. Drmota M., Hofer R., Larcher G.: On the discrepancy of Halton-Kronecker sequences. In: Festschrift in honour of Robert F. Tichy's 60th birthday, Springer, to appear. Pdf.
  105. Hinrichs A., Kritzer P., Pillichshammer F., and Wasilkowski G.W.: Truncation dimension for linear problems on multivariate function spaces. Submitted, 2017.

 

Publications in the period 01.01.2015-31.12.2015, list

Publications in the period 01.02.2014-31.12.2014, list

Books in the period 01.02.2014-31.01.2017:

  1. Saad Eddin S.: Two problems with Laurent-Stieltjes coefficients. LAP Lambert Academic Publishing. 2017.
  2. Kritzer P., Niederreiter H., Pillichshammer F., Winterhof A. (eds.): Uniform Distribution and Quasi-Monte Carlo Methods: Discrepancy, Integration and Applications. In Reihe: Radon Series on Computational and Applied Mathematics (15) Berlin. 2014.
  3. Larcher G., Pillichhammer F., Winterhof A., Xing C. (eds.): Applied Algebra and Number Theory. Cambridge: Cambridge University Press, 2014.
  4. Leobacher G., Pillichshammer F.: Introduction to Quasi-Monte Carlo Integration and Applications. Birkhäuser. 2014.
  5. Niederreiter H., Ostafe A., Panario D., Winterhof A. (eds.) Algebraic Curves and Finite Fields: Cryptography and Other Applications. In Reihe: Radon Series on Computational and Applied Mathematics (16), De Gruyter, Berlin. 2014.
  6. Schmidt K.-U., Winterhof A. (Hrsg.): Sequences and Their Applications SETA 2014. In Reihe: Lecture Notes Computer Science: Springer. 2014.
  7. Niederreiter H., Winterhof A.: Applied Number Theory, Berlin: Springer. 2015.